# SDR SWAA2023052228886

- Difficulty date: April 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT PASSENGER CABIN FWD SIDE OF FLOOR BEAM STA 294.5 RBL 51 WL 208.1 HAS A CRACK.<[01] ACCOMPLISHED DVI ON ADJACENT STRUCTURE AREAS; NO CRACKS; NO CORROSIONS OR OTHER DAMAGES NOTED. REF B737-7 SRM 53-10-51-2R-16 STEP 4.C.(4);[02] OK TO APPLY ALODINE AND PRIMER TO REPAIR PARTS AND TO THE CUTTED T CHORD.;[03] VERIFIED; ALODINE AND PRIMER APPLIED.;[04] RII. OK TO INSTALL REPAIR PARTS.;[05] REPAIRED FLOOR BEAM AT STA 294.5 FROM RBL25 TO THE END OF THE CHORD PER B737-700 SRM 53-10-51-2R-16 REP.16 FIG.202 DETAIL G.;[06] VERIFIED STEP 5. COMPLETION OF REPAIR PARTS AT FLOOR BEAM.;[07] VERIFIED STEPS ACCOMPLISHED. REMOVED AND REPLACED FLOOR BEAM AT STA 294.5 RBL 51.;[08] VERIFIED
